# SDR 98UAL900480

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP OUT AT 1EF THROUGH DOOR 2R, 9AB THROUGH 16AB AND 30HJ THROUGH 38HJ.  SPLICED NEW RIBBON BY BULKHEAD 1R, 2L AND REPLACED LEADER CABLE ASSY, CHECKS OK.
